# SDR CA150428006

- Difficulty date: April 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,936 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 1225P36
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC PRESSURE SWITCH INTERMITENT, FOUND DIRTY, LOCATED IN LT WHEEL WELL AREA, CLEANED AND TESTED, RE-INSTALLED AND PERFORMED 18 GEAR CYLCES THROUGHOUT THE DAY, RESPECTING MOTOR COOL DOWN TIMES, IAW SERVICE MANUAL, NO PROBLEMS FOUND.
